Doubly nonlocal Cahn–Hilliard equations

  • Ciprian G. Gal

    Florida International University, Department of Mathematics, DM 435B, Miami, FL 33199, USA


We consider a doubly nonlocal nonlinear parabolic equation which describes phase-segregation of a two-component material in a bounded domain. This model is a more general version than the recent nonlocal Cahn–Hilliard equation proposed by Giacomin and Lebowitz [26], such that it reduces to the latter under certain conditions. We establish well-posedness results along with regularity and long-time results in the case when the interaction between the two levels of nonlocality is strong-to-weak.

Cite this article

Ciprian G. Gal, Doubly nonlocal Cahn–Hilliard equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 35 (2018), no. 2, pp. 357–392

DOI 10.1016/J.ANIHPC.2017.05.001